# SDR KBM2004F00081

- Difficulty date: January 21, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Aircraft time: 10,779 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 95550A
- Part serial: 5396
- Condition: Sticks
- Location: Turn & Slip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND SLIP INDICATOR NEEDLE STICKS.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
